It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=ozzybug]
I have never once heard about skipping the "blank" pills at the end of the pack and starting the next round immediately. Has your doctor told you it's safe and ok to do this? I mean, I know you can skip the last week of pills, but again, have never been told by my gyno that I can just start the next round of pills in order to skip a period.
[/quote]
That's how you skip your period is by taking the next round without taking the placebos. It's not a big deal. Women have been doing it for ages. And in fact that's the entire premise behind that new pill called Seasonale. (Which is by far the worst bcp available, but that's another story for another day)

[quote]It just sounds a bit dangerous to me since the packs are designed to release hormones safely, without overloading your system. Have you called your gyno and asked them about this constant bleeding? [/quote]

It's not dangerous at all. It does not overload your system. The period that you get while on the pill is not a real period anyway, it's just a withdrawal bleed. When you skip the placebos, you're just prolonging the withdrawal to the next month. However, the issue with all birth control, and the reason why she is having this breakthrough bleeding now, is because she was still too new on the pill and her body hasn't had time to adjust to the hormones. She's only been on it 4 months. It's not unusual for her to have this problem after such a short time.

For some women, it works fine regardless of how long they've been on the pill, but for others it causes spotting and breakthrough bleeding. Regardless, anytime you're on hormonal birth control, there will always be spotting and breakthrough bleeding sporadically the entire time you're on it, because it's THE MOST COMMON side effect out of ANY experienced while on the pill, whether you're skipping a period or not.

[quote]Wow girl, I really hope starting the "blanks" will correct this and stop the bleeding. Have you ever looked in to getting the birth control shot? Once your body gets used to that you never have a period. Some women have spotting and/or bleeding for some time when beginning them, and some women have problems enough that they can't talke the shot, but I guess that can be the case with many of the oral contraceptives as well. [/QUOTE]

I would not advocate getting the shot because that has a host of other severe issues so much so that many doctors refuse to prescribe it anymore. The shot may soon be pulled from the market, in fact, because of the recent findings of how severely it depletes bone mass, which cannot be reclaimed once the shot it stopped. So many women have developed osteoporosis very early in life after using the shot. The statistics are amazing, but it's definitely bar none one of the most dangerous of all hormonal birth control.





All times are GMT -7. The time now is 04:08 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!